MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS FX V135 LONG STEM REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS FX V135 LONG STEM REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 318-1820
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision occurred 2 weeks after the primary surgery.No actual, implied, or suspect link to fx product.
 
Event or Problem Description
Revision occurred approximately 2 weeks after the primary surgery which occurred on (b)(6) 2025.No fall or other trauma reported.Revision occurred due to dislocation of unknown cause.180 mm 36/10 system stem, 40 mm + 3 humeral stability cup, 9 mm humeral spacer, and 4 cortical screws explanted.These parts were replaced with a 200 mm 36/12 system stem, 40 mm + 6 humeral stability cup, 5 cortical screws, and 5 sutures.

Brand Name
FX V135 LONG STEM REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key22078340
Report Number3014128390-2025-00026
Device Sequence Number15793494
Product Code PHX
UDI-Device Identifier03701037318447
UDI-Public03701037318447
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K223801
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number318-1820
Device Lot NumberU0401
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2025
Initial Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 107-4524 LOT: V2177; PART: 107-4528 LOT: U3436; PART: 107-4530 LOT: T2495; PART: 203-0007 LOT: V1180; PART: 204-0903 LOT: T1643
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown